# SDR TWAA9812131

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Torn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND NR 5 SPOILER T/E 1.5 IN TEAR IN SPOILER PANEL.  REPAIRED PER SRM.  INSTALLED LAYER ADHESIVE AND LAYER FABRIC AND HOT BOND 6 BY 6 PER SRM 51-70-17, FIG 19 ITEM 3H.
